Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 541371, 7 pages
http://dx.doi.org/10.1155/2014/541371
Research Article

On Certain Subclass of Meromorphic Spirallike Functions Involving the Hypergeometric Function

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China

Received 23 March 2014; Revised 11 May 2014; Accepted 12 May 2014; Published 25 May 2014

Academic Editor: Jin-Lin Liu

Copyright © 2014 Lei Shi and Zhi-Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Shi and Zhi-Gang Wang, “On Certain Subclass of Meromorphic Spirallike Functions Involving the Hypergeometric Function,” The Scientific World Journal, vol. 2014, Article ID 541371, 7 pages, 2014. https://doi.org/10.1155/2014/541371.